Alert archive / Montana / High Wind Warnings in 2012
High Wind Warning 15, NWS Glasgow, MT
NWS Glasgow, MT issued this high wind warning at Dec 2, 2012, 3:03 AM MST for Phillips County, Montana. It took effect at Dec 2, 2012, 2:00 PM MST. It was in force for 29 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Dec 2, 2012, 3:03 AM MST (10:03 UTC)
- In effect from
- Dec 2, 2012, 2:00 PM MST
- Expired
- Dec 3, 2012, 7:09 PM MST
- In force
- 29 hr
- Issued by
- NWS Glasgow, MT
County Phillips County, MT
The radar
The Glasgow radar (KGGW), 96 km from the middle of the area, began a volume at 10:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 2, 11:11 PM MST | NON-TSTM WND GST 65 | 11 Ene Zortman, MT | |
| Dec 3, 5:00 AM MST | NON-TSTM WND GST 67 | 11 Ene Zortman, MT | MALTA SOUTH DOT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 10.1 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1348 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 212 m²/s²
- 0-3 km storm-relative helicity
- 257 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
231 WWUS75 KGGW 021003 NPWGGW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 303 AM MST SUN DEC 2 2012 ...AREAS OF INTERMITTENT DENSE FREEZING FOG WILL CONTINUE TO IMPACT THE REGION THROUGH THE MORNING HOURS... ...A STRONG COLD FRONT WILL MOVE ACROSS EASTERN MONTANA BEGINNING LATE THIS AFTERNOON. WINDS WILL INCREASE BEHIND THIS FRONT AND ARE EXPECTED TO REACH HIGH WIND CRITERIA... MTZ060-021800- /O.UPG.KGGW.HW.A.0008.121202T2100Z-121204T0600Z/ /O.NEW.KGGW.HW.W.0015.121202T2100Z-121204T0600Z/ SOUTHWEST PHILLIPS- INCLUDING THE CITY OF...ZORTMAN 303 AM MST SUN DEC 2 2012 ...HIGH WIND WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM MST MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...STRONG WINDS WILL AFFECT THE LITTLE ROCKIES AND AREAS JUST EASTWARD LATE THIS AFTERNOON THROUGH MONDAY NIGHT. * WINDS...SUSTAINED WIND SPEEDS OF 35 TO 45 MPH WITH WIND GUSTS IN EXCESS OF 60 MPH ARE EXPECTED. * IMPACTS...HIGH PROFILE VEHICLES WILL BE IMPACTED BY STRONG CROSSWINDS IF TRAVELING NORTH OR SOUTH ON STATE HIGHWAY 191. BE AWARE OF SMALL LOOSE OBJECTS WHICH COULD BE BLOWN AROUND WITH THE HIGHER WIND GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ016>020-023>025-059-061-062-021800- /O.CON.KGGW.FG.Y.0013.000000T0000Z-121202T1800Z/ CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- DANIELS-SHERIDAN-WESTERN ROOSEVELT-MCCONE-RICHLAND-DAWSON- NORTHERN PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT- INCLUDING THE CITIES OF...MALTA...SACO...GLASGOW...FORT PECK... HINSDALE...FRAZER...SCOBEY...PLENTYWOOD...MEDICINE LAKE... WOLF POINT...POPLAR...CIRCLE...SIDNEY...FAIRVIEW...GLENDIVE... RICHEY...WHITEWATER...OPHEIM...CULBERTSON 303 AM MST SUN DEC 2 2012 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. * TIMING...AREAS OF INTERMITTENT DENSE FREEZING FOG WILL CONTINUE ACROSS THE REGION THROUGH LATER THIS MORNING BEFORE DISSIPATING. * VISIBILITY...REDUCED TO LESS THAN A QUARTER OF A MILE AT TIMES...MAINLY JUST NEAR THE IMMEDIATE RIVER VALLEYS AND OTHER DRAINAGES. * IMPACTS...THE DENSE FREEZING FOG WILL RESULT IN FROST ON ALL EXPOSED SURFACES AND WILL MAKE ROADS SLIPPERY AND TRAVEL HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$
5 follow-up statements
256 WWUS75 KGGW 021340 NPWGGW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 640 AM MST SUN DEC 2 2012 ...A STRONG COLD FRONT WILL MOVE ACROSS EASTERN MONTANA BEGINNING LATE THIS AFTERNOON. WINDS WILL INCREASE BEHIND THIS FRONT AND ARE EXPECTED TO REACH HIGH WIND CRITERIA... MTZ016>020-023>025-059-061-062-021445- /O.CAN.KGGW.FG.Y.0013.000000T0000Z-121202T1800Z/ CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- DANIELS-SHERIDAN-WESTERN ROOSEVELT-MCCONE-RICHLAND-DAWSON- NORTHERN PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT- INCLUDING THE CITIES OF...MALTA...SACO...GLASGOW...FORT PECK... HINSDALE...FRAZER...SCOBEY...PLENTYWOOD...MEDICINE LAKE... WOLF POINT...POPLAR...CIRCLE...SIDNEY...FAIRVIEW...GLENDIVE... RICHEY...WHITEWATER...OPHEIM...CULBERTSON 640 AM MST SUN DEC 2 2012 ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS CANCELLED THE DENSE FOG ADVISORY. THE FOG HAS BECOME PATCHY THIS MORNING. FOG WILL CONTINUE UNTIL MID MORNING IN RIVER VALLEYS AND LOW LYING AREAS. WIDESPREAD DENSE FOG IS NO LONGER EXPECTED. ROADS ALONG AND NORTH OF THE MISSOURI RIVER WILL BE FROSTY AND SLIPPERY THIS MORNING. $$ MTZ060-022300- /O.CON.KGGW.HW.W.0015.121202T2100Z-121204T0600Z/ SOUTHWEST PHILLIPS- INCLUDING THE CITY OF...ZORTMAN 640 AM MST SUN DEC 2 2012 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM MST MONDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM MST MONDAY. * TIMING...STRONG WINDS WILL AFFECT THE LITTLE ROCKIES AND AREAS JUST EASTWARD LATE THIS AFTERNOON THROUGH MONDAY NIGHT. * WINDS...SUSTAINED WIND SPEEDS OF 35 TO 45 MPH WITH WIND GUSTS IN EXCESS OF 60 MPH ARE EXPECTED. * IMPACTS...HIGH PROFILE VEHICLES WILL BE IMPACTED BY STRONG CROSSWINDS IF TRAVELING NORTH OR SOUTH ON STATE HIGHWAY 191. BE AWARE OF SMALL LOOSE OBJECTS WHICH COULD BE BLOWN AROUND WITH THE HIGHER WIND GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
421 WWUS75 KGGW 022132 NPWGGW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 232 PM MST SUN DEC 2 2012 ...A STRONG COLD FRONT WILL MOVE ACROSS EASTERN MONTANA LATE THIS AFTERNOON. WINDS WILL INCREASE BEHIND THIS FRONT AND ARE EXPECTED TO REACH HIGH WIND CRITERIA OVER AND AROUND THE LITTLE ROCKY MOUNTAINS... MTZ060-031200- /O.CON.KGGW.HW.W.0015.000000T0000Z-121204T0600Z/ SOUTHWEST PHILLIPS- INCLUDING THE CITY OF...ZORTMAN 232 PM MST SUN DEC 2 2012 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST MONDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST MONDAY. * TIMING...STRONG WINDS WILL AFFECT THE LITTLE ROCKIES AND AREAS JUST EASTWARD LATE THIS AFTERNOON THROUGH MONDAY NIGHT. * WINDS...SUSTAINED WIND SPEEDS OF 35 TO 45 MPH WITH WIND GUSTS IN EXCESS OF 65 MPH ARE EXPECTED. * IMPACTS...HIGH PROFILE VEHICLES WILL BE IMPACTED BY STRONG CROSSWINDS IF TRAVELING NORTH OR SOUTH ON STATE HIGHWAY 191. BE AWARE OF SMALL LOOSE OBJECTS WHICH COULD BE BLOWN AROUND WITH THE HIGHER WIND GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
921 WWUS75 KGGW 031016 NPWGGW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 316 AM MST MON DEC 3 2012 ...STRONG WINDS ARE EXPECTED TO CONTINUE TO REACH WARNING CRITERIA CRITERIA OVER AND AROUND THE LITTLE ROCKY MOUNTAINS THROUGH EARLY TONIGHT... MTZ060-032300- /O.CON.KGGW.HW.W.0015.000000T0000Z-121204T0600Z/ SOUTHWEST PHILLIPS- INCLUDING THE CITY OF...ZORTMAN 316 AM MST MON DEC 3 2012 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. * TIMING...STRONG WEST WINDS WILL CONTINUE TO AFFECT THE LITTLE ROCKY MOUNTAINS AROUND ZORTMAN AND AREAS JUST EASTWARD THROUGH THIS EVENING. * WINDS...SUSTAINED WIND SPEEDS OF 35 TO 45 MPH WITH WIND GUSTS IN EXCESS OF 60 MPH ARE EXPECTED. * IMPACTS...HIGH PROFILE VEHICLES WILL BE IMPACTED BY STRONG CROSSWINDS ESPECIALLY ON HIGHWAY 191 BETWEEN MALTA AND THE MISSOURI RIVER. BE AWARE OF SMALL LOOSE OBJECTS WHICH COULD BE BLOWN AROUND WITH THE HIGHER WIND GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
778 WWUS75 KGGW 032231 NPWGGW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 331 PM MST MON DEC 3 2012 ...STRONG WINDS ARE EXPECTED TO CONTINUE OVER AND AROUND THE LITTLE ROCKY MOUNTAINS THROUGH EARLY TONIGHT... MTZ060-040600- /O.CON.KGGW.HW.W.0015.000000T0000Z-121204T0600Z/ SOUTHWEST PHILLIPS- INCLUDING THE CITY OF...ZORTMAN 331 PM MST MON DEC 3 2012 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. * TIMING...STRONG WEST WINDS WILL CONTINUE TO AFFECT THE LITTLE ROCKY MOUNTAINS AROUND ZORTMAN AND AREAS JUST EASTWARD THROUGH THIS EVENING. * WINDS...SUSTAINED WIND SPEEDS OF 35 TO 45 MPH WITH WIND GUSTS APPROACHING 60 MPH. * IMPACTS...HIGH PROFILE VEHICLES WILL BE IMPACTED BY STRONG CROSSWINDS ESPECIALLY ON HIGHWAY 191 BETWEEN MALTA AND THE MISSOURI RIVER. BE AWARE OF SMALL LOOSE OBJECTS WHICH COULD BE BLOWN AROUND WITH THE HIGHER WIND GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
980 WWUS75 KGGW 040209 NPWGGW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 709 PM MST MON DEC 3 2012 MTZ060-040315- /O.CAN.KGGW.HW.W.0015.000000T0000Z-121204T0600Z/ SOUTHWEST PHILLIPS- INCLUDING THE CITY OF...ZORTMAN 709 PM MST MON DEC 3 2012 ...HIGH WIND WARNING IS CAN CELLED... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS CANCELLED THE HIGH WIND WARNING. WINDS HAVE SUBSIDED THIS EVENING TO BELOW 40 MPH. THEREFORE...THE HIGH WIND WARNING FOR SOUTHWEST PHILLIPS COUNTY HAS BEEN CANCELED AT THIS TIME. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before this high wind warning went out at Dec 1, 9:16 PM MST, 5 hours 47 minutes earlier.
Area forecast discussion, Dec 1, 9:16 PM MST, 5 hours 47 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE GLASGOW MT 916 PM MST SAT DEC 1 2012 .SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH MONDAY... THE FORECAST FOR TONIGHT LOOKS TO BE ON TRACK. THE MAIN CONCERN THROUGH THE OVERNIGHT INCLUDES THE AREAS OF DENSE FREEZING FOG. SATELLITE OBSERVATIONS SHOW SOME HIGH CLOUDINESS MOVING INTO THE CWA WHICH COULD RESULT IN SOME ALLEVIATION OF THE FOG AT TIMES...HOWEVER...ANYTIME THE SKIES CLEAR OUT THE FOG SHOULD QUICKLY REDEVELOP. THEREFORE HAVE LEFT THE DENSE FOG ADVISORY UNCHANGED FOR NOW. THE BEST CHANCES FOR PERSISTENT DENSE FREEZING FOG APPEAR TO BE ALONG THE RIVER VALLEY LOCATIONS THROUGH TONIGHT. MADE OTHER MINOR ADJUSTMENTS TO THE GRIDS TO BETTER REFLECT CLOUD COVER FOR TONIGHT AS WELL AS TO ADJUST LOW TEMPERATURES FOR TONIGHT. EXPECT LOWS GENERALLY NEAR 20 IN THE NORTHEASTERN ZONES TO UPPER 30S ACROSS THE FAR SOUTHWESTERN CWA...ESPECIALLY IN PARTS OF PETROLEUM COUNTY. MALIAWCO/BMICKELSON PREVIOUS SHORT TERM DISCUSSION...UPPER LOW OFF OF THE BRITISH COLUMBIA COAST LINE CONTINUES TO SEND MOISTURE ACROSS THE NORTHERN GREAT BASIN AND INTO EASTERN MONTANA. ACROSS EASTERN MONTANA PERSISTENT LOW LEVEL MOISTURE TRAPPED UNDER THE INVERSION WILL CONTINUE ACROSS THE REGION. THIS HAS LEAD TO SOME FAIRLY DENSE FOG THAT HAS REFUSED TO BURN OFF THIS AFTERNOON AND SHOULD HANG AROUND UNTIL TOMORROW AROUND NOON. ISSUED A DENSE FREEZING FOG ADVISORY FOR THE CWA FOR THIS EVENING THROUGH SUNDAY MORNING. VISIBILITIES ARE LIKELY TO REMAIN LESS THEN A QUARTER OF A MILE ALONG AND NORTH OF THE MISSOURI RIVER. ALSO EXPECT DENSE FOG TO IMPACT NORTHERN MCCONE COUNTY NORTHERN DAWSON AND ALL OF RICHLAND COUNTIES. A SHORTWAVE TROUGH WILL EJECT FROM THE UPPER LOW AND MOVE ACROSS THE NORTHERN ROCKIES SUNDAY MORNING. IT WILL PUSH A STRONG COLD FRONT ACROSS CENTRAL MONTANA SUNDAY AFTERNOON AND EASTERN MONTANA SUNDAY EVENING. MODELS SHOW A BIT OF QPF ARRIVING SUNDAY MORNING INTO THE WESTERN ZONES AND REMAIN ACROSS THE NORTHERN ZONES THROUGH SUNDAY EVENING. WE COULD SEE SOME FREEZING RAIN ACROSS THE NORTHERN ZONES IN THE MORNING AND THEN A MIX OF RAIN AND FREEZING RAIN AS WE WARM UP INTO THE AFTERNOON. WE SHOULD GET WARM ENOUGH AHEAD OF THE COLD FRONT TO CHANGE ALL PRECIPITATION OVER TO RAIN. THE BIG IMPACT WILL COME FROM STRONG WINDS BEHIND THE FRONT SUNDAY EVENING TROUGH MONDAY AFTERNOON. CAA ADVECTION BEHIND THE FRONT COMBINED WITH WIND SPEEDS OF 65 KNOTS AT 850 MB MIGHT BE ABLE TO REACH THE SURFACE ESPECIALLY SOUTH OF THE MISSOURI RIVER MONDAY MORNING AND AFTERNOON. IT LOOKS PRETTY GOOD FOR STRONG WINDS ACROSS SW PHILLIPS COUNTY AND THE US HIGHWAY 191 CORRIDOR SOUTH OF MALTA. MODEL FORECAST SOUNDINGS ARE SUGGESTING THAT THE OFFICIAL WIND FORECAST MAY BE A BIT TOO CONSERVATIVE SOUTH OF THE MISSOURI RIVER FOR MONDAY AFTERNOON. DECIDED TO ISSUE A HIGH WIND WATCH STARTING LATE SUNDAY AFTERNOON THROUGH MONDAY MORNING ACROSS THE REGION. AT THIS TIME THOUGH MODELS ARE STILL NOT IN GOOD ENOUGH AGREEMENT TO DECIDE WHAT DO WITH THE REST OF THE CWA ESPECIALLY SOUTH OF THE MISSOURI RIVER. THE GFS MODEL IS HITTING WIND SPEED SUSTAINED AROUND 40 MPH WITH GUST UP TO 60 MPH SOUTH OF THE MISSOURI RIVER. THE NAM AND ECMWF ARE MUCH WEAKER THEN THAT FOR THE SAME AREA SUNDAY NIGHT THROUGH MONDAY AFTERNOON. WILL LET THE NIGHT SHIFT LOOK AT THE 00Z MODELS AGAIN AND DECIDE IF WE NEED A HIGH WIND HIGHLIGHT FOR THIS PART OF THE CWA. RSMITH .LONG TERM...MONDAY NIGHT THROUGH SATURDAY... THE GOING LONG TERM FORECAST IS IN EXCELLENT SHAPE. THE MAIN WEATHER FEATURES DESCRIBED BELOW REMAIN LARGELY UNCHANGED WITH THIS SET OF MODEL RUNS. THE ONLY TWEAK MADE TO THE GOING FORECAST WAS TO INTRODUCE SOME LOW POPS NEXT SATURDAY...DAY 8...AS MODELS CONTINUE TO HINTING IN FAIR AGREEMENT AT THE POSSIBILITY OF A PATTERN CHANGE AS AN UPPER TROUGH IMPACTS THE REGION. GILCHRIST PREVIOUS LONG TERM DISCUSSION...UPPER RIDGE WILL BRING MILD TEMPERATURES AND DRY WEATHER ON TUESDAY. THE RIDGE MOVES TO THE EAST TUESDAY NIGHT AND WEDNESDAY. UPPER TROUGH MOVES ACROSS THE CANADIAN PRAIRIES AND MONTANA WEDNESDAY AND WEDNESDAY NIGHT WHICH WILL BRING A COLD FRONT THROUGH THE FORECAST AREA WEDNESDAY AFTERNOON AND EVENING. LIMITED MOISTURE WITH THIS SYSTEM BUT A RAIN OR SNOW SHOWER IS POSSIBLE WITH THIS SYSTEM. WILL MENTION A SLIGHT CHANCE FOR NOW. NORTHWEST FLOW ALOFT WILL PREVAIL THURSDAY AND FRIDAY WITH COLDER AIR MASS IN PLACE. CANADIAN HIGH PRESSURE WILL KEEP WEATHER DRY FOR THE MOST PART. THE MODELS BRING A SHORTWAVE TROUGH THROUGH THE AREA NEXT SATURDAY WITH LIMITED MOISTURE. WILL KEEP FORECAST DRY FOR NOW. FORRESTER && .AVIATION... THIS EVENING AND THROUGH THE OVERNIGHT EXPECT LOW CLOUDS AND AREAS OF DENSE FREEZING FOG TO CONTINUE TO POSE PROBLEMS FOR KSDY...KOLF...AND KGGW. THEREFORE EXPECT LIFR TO IFR FLIGHT CATEGORIES DUE TO LOW CEILINGS AND REDUCED VISIBILITY. KGDV IS EXPECTED TO BE SOUTH OF THE PRIMARY DENSE FREEZING FOG AND LOW CLOUD CONCERN...HOWEVER...THERE IS SOME UNCERTAINTY HERE AS SOUNDINGS DO SHOW A MOIST LOW LEVEL INVERSION DEVELOPING OVERNIGHT WITH A SUGGESTION OF MAINLY CLEAR SKIES ALOFT. THEREFORE...EVEN HERE SOME LOW STRATUS AND PATCHY FREEZING FOG COULD POTENTIALLY BRING FLIGHT CATEGORIES DOWN AT TIMES TO MVFR OVERNIGHT. TOMORROW LATE AFTERNOON INTO THE EVENING AS A COLD FRONT APPROACHES THE REGION...THE BOUNDARY LAYER MAY BEGIN TO MIX OUT AND THE FOG THREAT SHOULD BEGIN TO DIMINISH. AS A RESULT THE CURRENT THINKING IS ALL LOCATIONS COULD RETURN TO VFR SOMETIME DURING THE THE DAY. MALIAWCO/PROTON && .GLASGOW WATCHES/WARNINGS/ADVISORIES... DENSE FOG ADVISORY UNTIL 11 AM MST SUNDAY FOR CENTRAL AND SOUTHEAST PHILLIPS...CENTRAL AND SOUTHERN VALLEY...DANIELS... SHERIDAN...WESTERN ROOSEVELT...MCCONE...RICHLAND...DAWSON... NORTHERN PHILLIPS...NORTHERN VALLEY...EASTERN ROOSEVELT. HIGH WIND WATCH FROM SUNDAY AFTERNOON THROUGH MONDAY EVENING FOR SOUTHWEST PHILLIPS. && WEATHER.GOV/GLASGOW
Hazardous weather outlook, Dec 1, 9:00 PM MST, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GLASGOW MT 900 PM MST SAT DEC 1 2012 MTZ016>020-023>025-059-061-062-030400- CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- DANIELS-SHERIDAN-WESTERN ROOSEVELT-MCCONE-RICHLAND-DAWSON- NORTHERN PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT- 900 PM MST SAT DEC 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TONIGHT AREAS OF DENSE FREEZING FOG WILL CONTINUE INTO SUNDAY MORNING. VISIBILITY WILL BE REDUCED TO LESS THAN 1/4 MILE AT TIMES. MOTORISTS SHOULD BE PREPARED FOR SUDDEN CHANGES IN VISIBILITY AND AREAS OF ROAD FROST. A DENSE FOG ADVISORY IS IN EFFECT THROUGH 11 AM SUNDAY MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY GUSTY WESTERLY WINDS WILL DEVELOP BEHIND A COLD FRONT SUNDAY NIGHT INTO MONDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ060-030400- SOUTHWEST PHILLIPS- 900 PM MST SAT DEC 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SUSTAINED WESTERLY WINDS OF 30 TO 40 MPH ARE EXPECTED BEHIND A COLD FRONT LATE SUNDAY AFTERNOON THROUGH MONDAY EVENING. GUSTS OF 60 MPH ARE POSSIBLE NEAR AND AROUND THE LITTLE ROCKY MOUNTAINS. A HIGH WIND WATCH REMAINS IN EFFECT FOR THE LITTLE ROCKY MOUNTAINS AND THE ADJOINING PLAINS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ021-022-026-027-030400- PETROLEUM-GARFIELD-PRAIRIE-WIBAUX- 900 PM MST SAT DEC 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY GUSTY WESTERLY WINDS WILL DEVELOP BEHIND A COLD FRONT SUNDAY NIGHT INTO MONDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Nearby
High Wind Warnings in Montana, 2012Every high wind warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.